# SDR CALA2017102703827

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 79,218 hours, 25,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE R1 DOOR WILL NOT TEST.   FOUND THE WIRES  W3632-9054-20 AND W3632-9014-20 CHAFED.  SPLICED THE WIRES IAW WDM 33-51-12 AND SWP 20-10-13.  THE EMERGENCY LIGHT OPS CHECKED GOOD.
